# SDR SWAA2017022211938

- Difficulty date: February 15, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 44,447 hours, 32,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370027
- Part serial: 000091
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT CORNER OF OUTBOARD AFT FLAP DELAMINATED.   R & R THE AFT FLAP IAW MM.
